# SDR PCSA202003010001

- Difficulty date: March 31, 2020
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 146T10432
- Condition: Corroded
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N1525 DISCREPANCY: AFT CARGO FRAME CORRODED AT STA.1270, STR 29-30 R/H.  CORRECTIVE ACTION: REMOVED CORROSION AT CARGO FRAME AT STA 1270, STR29-30 RH. EVALUATED REWORK AREA AND FOUND
TO BE WITHIN LIMITS IAW B767-200 E.O.19364.REV IR.
